MAUDE Adverse Event Report: TERUMO CORPORATION - ASHITAKA RUNTHROUGH; WIRE, GUIDE, CATHETER

TERUMO CORPORATION - ASHITAKA RUNTHROUGH; WIRE, GUIDE, CATHETER
Model Number 25-1011
Medical Device Problem Codes Break (1069); Unintended Deflation (4061)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical received the following information: the rt got jailed/stuck between stent and tissue during a left heart cath (lhc).The doctor tried ballooning over the wire to release; however, that did not work.The pulled on the rt wire and it broke wire off at junction point as well as stretched wire.The doctor called another surgeon and the patient sent to surgery to remove the wire; however, there were no details on the success or extent of the removal.No blood loss was reported.

Brand Name
RUNTHROUGH
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION - ASHITAKA
150 maimaigi-cho
fujinomiya-shi, shizuoka 418-0 015
JA  418-0015
Manufacturer (Section G)
TERUMO MEDICAL CORPOTATION
950 elkton blvd
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key25813186
Report Number2243441-2026-00033
Device Sequence Number21466391
Product Code DQX
UDI-Device Identifier04987350779373
UDI-Public04987350779373
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/14/2026
Report Date (Section F) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25-1011
Device Catalogue NumberTW*AS418XA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/19/2026
Event Location Hospital
Date Report to Manufacturer06/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA07/14/2026